Recovering from Heart Attack

I am a 56 years old male who had two heart attacks in January. I had a double stent put in and I am yaking blood thinning medication as well as simvastatin. But there have been psychological issues for me - almost every day there is a point where I am sure that I am about to die. This is mainly because I get very bad dizziness and the doctors dont seem that interested in finding the cause. I have been to hospital several times and they say it is anxiety. But dizziness is not psychological I think - it is a real thing. Now I am beginning to wonder if they are right and I am just imagining the dizziness.

7 Replies

oldestnewest
  • Hello

    I do not think you will be imagining the dizziness you no doubt will actually be feeling it and it is a very common symptom that comes with anxiety

    I can understand why you should feel fearful after what you have been through but be reassured when something like this happens you get the care and a closer eye kept on you than ever before and I am sure the Doctors will be doing just that

    Not sure if this will help but when my Dad was only in his 40's he had several heart attacks which then led him to have a bypass he lived to be 77 and he did not die because of his heart either , so with the right treatment and care you can go on to live a happy , long normal life

    Healthy eating & exercise really helps but I would also ask your Doctor about some counselling as I think this will really benefit you :-)

    Take Care x

  • Thank you so much for that very positive reply - it made me feel better :-) x

  • Oh good :-)

    Keep coming on & talking it really does help :-) x

  • I will. And my name is David :-)

  • Hello David ....nice to meet you :-/ x

  • Hello.....I have suffered with dizziness off and on for almost 30 years. I've had mild, off balance episodes and I've had severe spinning like Merry go round feeling. It's frightening...I understand. I have had all kinds of tests to no avail. One doctor said its a vestibular thing and gave me medication called Antivert which helped significantly but made me very tired. I only take it when I have a dizzy day. Check online to see if maybe your Meds are causing it. Watch the sugar in your diet and try to slw yourself down. I find myself in a hurry to do everything. Adrenaline rush, then I feel off balance. I'm sure since you've had two heart scares you are anxious over symptoms, but best to check with heart docs. I have heart issue too and it has caused health anxiety I ER every symptom I get. Sorry mate. Life is complicated isn't it? Get it checked by different doc maybe ENT.

  • Sorry to hear about your many years of suffering. Hopefully we will find answers to our problems.

You may also like...